• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Hi, tapering off Risperdal - so far so good!

E

exhale

New member
Joined
Feb 13, 2016
Messages
1
I'm tapering off Risperdal. Have been doing this for 9 months now. Down to .5mgs. No w/d symptoms until last taper 12 days ago. Had a few, nothing major, things like brain waves, a few zaps, feeling hot off and on and a some nausea. Last 2 days felt great. I tapered 5% off my last dose. Will taper again in 2-3 months, again 5%. Will taper very very slowly and gradually. Even if this takes a year or more that's ok with me. Hope I continue to feel good. I'll post if not but doing this very slowly is the way to go to minimize w/d symptoms.

Wondering what to expect after my last cut. Will protracted w/d set in or will I be ok as I've done this very very slowly over a long time?
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
Hi and :welcome: to the forum.

Don't have any experience of the medication you mention, hope all goes well.
I think the important thing too is to keep in contact with your Dr about any changes.

I wish you well and hope the forum proves helpful to you.

Unique xx
 
P

Perdita

Guest
I'm currently tapering off Risperdal too. I am on the injection though.

Hopefully you will be okay as you've been tapering off so slowly. Good luck with stopping it.
 
Top